# SDR REXA2014072900742

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 21,398 hours, 18,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN BULBS OUT.  R & R EXIT SIGN BULBS ON CREW SERVICE DOOR & PAX DOOR IAW AMM 33-51-10.  PERFORMED OPERATIONS CHECK, OPERATIONS CHECKED GOOD.
